Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 330, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 21, 2023, 5:21 PM EDT for DeKalb County, Georgia. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2023, 5:21 PM EDT (21:21 UTC)
- Expired
- Jul 21, 2023, 5:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County DeKalb County, GA
The radar
The Atlanta radar (KFFC), 52 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 5:33 PM EDT | TSTM WND DMG | 1 Sse Decatur, GA | Report from mPING: Trees uprooted or snapped; Roof blown off. |
| Jul 21, 5:36 PM EDT | TSTM WND DMG | 1 Ese Snapfinger, GA | Powerlines down near the intersection of Panola Rd and Rock Springs Rd. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.4 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2267 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 776 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
046
WUUS52 KFFC 212121
SVRFFC
GAC089-212145-
/O.NEW.KFFC.SV.W.0330.230721T2121Z-230721T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
521 PM EDT Fri Jul 21 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern DeKalb County in north central Georgia...
* Until 545 PM EDT.
* At 520 PM EDT, a severe thunderstorm was located over Decatur,
moving southeast at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Atlanta, Decatur, Clarkston, Avondale Estates, Lithonia, Pine Lake,
Belvedere Park, North Decatur, Candler-Mcafee, Druid Hills, North
Druid Hills, Belmont, Redan, Scottdale, Kirkwood, Panthersville,
East Lake, Gresham Park and Snapfinger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3382 8426 3374 8407 3366 8416 3366 8431
3378 8435 3381 8435
TIME...MOT...LOC 2120Z 308DEG 14KT 3377 8429
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 3:01 PM EDT, 2 hours 20 minutes earlier.
Area forecast discussion, Jul 21, 3:01 PM EDT, 2 hours 20 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 301 PM EDT Fri Jul 21 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Saturday) Issued at 259 PM EDT Fri Jul 21 2023 A heat advisory is in effect for central GA from 10AM to 8PM EDT. Much of the area South of I20 will see Heat Indices of 105 to 110 this afternoon. Similar to yesterday, northwest flow continues to mean the potential for MCS development in the evening and overnight hours. The exact timing of convection initiation is currently uncertain with a large spread in CAMs solutions. Initial thunderstorms this afternoon will likely be pulse-like. However going into the evening and overnight hours an impulse, currently located over Arkansas, will make its way Eastward into North and Central GA. This impulse may provide the lift necessary to develop cold-pool organization and MCS development. Given previous MCS characteristics this week, any system that develops will likely outperform model prorogation speed and may arrive earlier than CAMs suggested. Therefore, the exact arrival time of any system that develops is currently uncertain, however we may begin to see impacts in the evening and overnight hours. All thunderstorms this afternoon and tonight will have the potential to become strong to severe, however the main hazard will be overnight. Hazards will include damaging winds, frequent lightning, and heavy rainfall. An isolated and brief tornado cannot be ruled out. Much of the region will see post-frontal conditions tomorrow with cooler temperatures in the mid to upper 80s across North GA. Thunderstorms will remain likely across central GA throughout the day tomorrow, where temperatures rise into the low 90s alongside GoM moisture. The greatest PoPs will be in the afternoon with diurnal amplification. SM && .LONG TERM... (Sunday morning through next Thursday) Issued at 259 PM EDT Fri Jul 21 2023 Key Messages: - Drier than average weather and gradually increasing temperatures are forecast next week. - Above average temperatures are expected next weekend. Forecast Concerns for Next Week: Trends in the global ensemble (EPS & GEFS) guidance that favored a mostly dry period of weather early next week have only intensified in recent runs. This includes a majority of EPS and GEFS members now showing a period of PWAT values near 1.0 inch next Monday and Tuesday. This lack of moisture is contributing to limited instability in the model guidance and only gradual increases in CAPE as next week progresses. Toss in gradually rising 500 mb heights over the course of the week and we get a forecast favoring below average precipitation chances throughout the week. Precipitation chances overall should be highest Thursday and Friday (~25%). Forecaster confidence in this trend is moderate with the continued northwest flow aloft, and its potential to pull convection in from the west, being the primary factor reducing confidence. at this possibility. Temperatures next week should gradually increase (by a degree or two per day) as the upper level ridge in the Southern Plains flattens and upper level troughing weakens over the East. Guidance from the NBM for Atlanta suggests a high in the 88 to 91 degree range on Monday (NBM 25 to 75th percentile), with gradual increases to a high in the 92 to 96 degree range on Friday. Trends are similar for the rest of the state, though central Georgia should see values firmly in the upper 90s by the second half of the week. Forecaster confidence in the temperature outlook is high. Way to Early Ponderings about Next Weekend: Guidance from the GEFS and EPS is trending towards increasingly above average 500 mb heights over the Eastern U.S. next weekend. This hints at the possibility of continued or increasing heat in our region next weekend. As is usually the case in the summer, any storms could toss a wrench into this temperature trend, though there is little to suggest convection will be widespread at this time range. The CPC 8 to 14 Day Temperature Outlook hints at the potential for continued heat. Albright && .AVIATION... (18Z TAFS) Issued at 142 PM EDT Fri Jul 21 2023 Current conditions show developing cu fields across the region. Kept in TEMPOs for scattered TSRA this afternoon and evening in the 20-00Z timeframe. Kept in FEW080 tonight through 07Z ahead of a secondary system that may impact the area tonight into tomorrow morning. Uncertainty is high with the extent of thunderstorm organization and forward speed of the system tonight. Leaned towards an earlier arrival time. Elevated PoPs after Prob30 are reflective of this uncertainty and conditions in North Georgia will begin to clear up once the initial line moves through. Scattered thunderstorms are likely to continue across central GA through tomorrow. //ATL Confidence...18Z Update... Medium confidence on all elements. SM && .PRELIMINARY POINT TEMPS/POPS... Athens 71 85 68 88 / 30 40 10 10 Atlanta 71 85 69 88 / 40 50 10 10 Blairsville 64 80 60 81 / 40 40 0 10 Cartersville 69 84 65 87 / 40 50 0 0 Columbus 74 90 72 89 / 50 70 40 30 Gainesville 70 85 67 88 / 40 40 10 10 Macon 74 90 71 90 / 50 60 30 30 Rome 70 85 66 88 / 40 50 0 0 Peachtree City 70 85 67 88 / 40 50 20 10 Vidalia 76 90 73 89 / 50 70 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for GAZ059>062-069- 071>076-078>086-089>098-102>113. && SHORT TERM...SM LONG TERM....Albright AVIATION...SM
Hazardous weather outlook, Jul 21, 3:43 PM EDT, 1 hour 38 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 343 PM EDT Fri Jul 21 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221945- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 343 PM EDT Fri Jul 21 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Severe Thunderstorm Watch is in effect across far north Georgia until 10 PM EDT. There is a slight risk (level 2 of 5) of severe weather in the region between 4 PM this afternoon and 2 AM tonight, with a peak in activity anticipated between 6 PM and 10 PM. The primary hazard should be damaging winds, but storms may also produce locally heavy rainfall and frequent lighting. A Heat Advisory is in effect for areas for areas generally along and south of a line from LaGrange to Warrenton. Heat Index values up to 109 are expected. Take extra precautions to stay hydrated and limit time outdoors. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Thunderstorms will be possible over portions of central Georgia Saturday and Sunday. There is a marginal risk (level 1 of 5) for severe weather Saturday afternoon and evening. Thunderstorms activity should be more isolated Monday and Tuesday with most of the region remaining storm free. The risk for isolated afternoon and evening thunderstorms may return to the whole state of Georgia next Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Jul 21, 4:31 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
431 PM EDT Fri Jul 21 2023
GAZ002-011-012-019-212100-
Chattooga GA-Walker GA-Gordon GA-Floyd GA-
431 PM EDT Fri Jul 21 2023
...A strong thunderstorm will impact portions of northeastern Floyd,
southeastern Walker, northwestern Gordon and northeastern Chattooga
Counties through 500 PM EDT...
At 431 PM EDT, a strong thunderstorm was over Suttles Mill, or 7
miles southeast of Lafayette, moving southeast at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Resaca, Oostanaula, Subligna, Suttles Mill, Sugar Valley, Everett
Springs and Lake Marvin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northwestern Georgia.
&&
LAT...LON 3458 8531 3464 8522 3458 8496 3449 8499
3444 8508
TIME...MOT...LOC 2031Z 297DEG 15KT 3461 8522
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 21, 4:42 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
442 PM EDT Fri Jul 21 2023
GAZ001>005-007-212115-
Gilmer GA-Whitfield GA-Catoosa GA-Walker GA-Dade GA-Murray GA-
442 PM EDT Fri Jul 21 2023
...Strong thunderstorms will impact portions of southwestern Catoosa,
west central Gilmer, central Murray, central Whitfield, central
Walker and southwestern Dade Counties through 515 PM EDT...
At 442 PM EDT, a line of strong thunderstorms was along a line
extending from near Higdon to Wood Station to Chatsworth, and moving
southeast at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Dalton, Lafayette, Chatsworth, Trenton, Chickamauga, Eton, Tunnel
Hill, La Fayette, Linwood, Fort Mountain State Park, Cloudland Canyon
State Park, Cooper Heights, Rock Spring, Naomi, Rising Fawn, Tails
Creek, Ramhurst, Noble, Wood Station and Rocky Face.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northwestern Georgia.
&&
LAT...LON 3487 8517 3484 8468 3477 8451 3465 8456
3469 8501 3468 8555 3486 8559
TIME...MOT...LOC 2042Z 315DEG 11KT 3482 8559 3483 8512 3479 8477
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 21, 4:50 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
450 PM EDT Fri Jul 21 2023
GAZ032-033-045-212115-
North Fulton GA-Cobb GA-DeKalb GA-
450 PM EDT Fri Jul 21 2023
...A strong thunderstorm will impact portions of west central DeKalb,
southeastern Cobb and central Fulton Counties through 515 PM EDT...
At 450 PM EDT, a strong thunderstorm was over Mableton, or 9 miles
south of Marietta, moving southeast at 10 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Decatur, Smyrna, Austell, North Decatur, North Druid Hills,
Midtown, Grant Park-Zoo Atlanta, Druid Hills, North Atlanta, Sweet
Auburn, Piedmont Park, Cascade Heights, East Lake, Little Five
Points, Atlantic Station, Mableton, West End, Virginia Highland and
Turner Field.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3382 8465 3388 8462 3383 8425 3375 8430
3370 8443
TIME...MOT...LOC 2050Z 299DEG 11KT 3382 8458
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 21, 4:58 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
458 PM EDT Fri Jul 21 2023
GAZ012-019-020-212130-
Gordon GA-Bartow GA-Floyd GA-
458 PM EDT Fri Jul 21 2023
...A strong thunderstorm will impact portions of northeastern Floyd,
central Gordon and north central Bartow Counties through 530 PM
EDT...
At 458 PM EDT, a strong thunderstorm was over Oostanaula, or near
Calhoun, moving southeast at 15 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Calhoun, Adairsville, Resaca, Sonoraville, Oostanaula, Sugar Valley,
Folsom and Everett Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
northwestern Georgia.
&&
LAT...LON 3450 8514 3460 8505 3451 8477 3440 8477
3434 8490
TIME...MOT...LOC 2058Z 299DEG 11KT 3450 8504
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jul 21, 5:12 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
512 PM EDT Fri Jul 21 2023
GAZ005-007-012-013-212145-
Gilmer GA-Gordon GA-Pickens GA-Murray GA-
512 PM EDT Fri Jul 21 2023
...A strong thunderstorm will impact portions of southwestern Gilmer,
southeastern Murray, northeastern Gordon and northwestern Pickens
Counties through 545 PM EDT...
At 512 PM EDT, a strong thunderstorm was near Ramhurst, or 8 miles
southeast of Chatsworth, moving southeast at 20 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Chatsworth, Ellijay, East Ellijay, Carters, Talona, Tails Creek,
Ramhurst, Oakman, Fort Mountain State Park and Roundtop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
north central and northwestern Georgia.
&&
LAT...LON 3473 8484 3479 8467 3464 8441 3453 8450
3449 8467
TIME...MOT...LOC 2112Z 313DEG 18KT 3469 8468
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, Jul 21, 5:16 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
516 PM EDT Fri Jul 21 2023
GAZ032>034-045-046-212145-
North Fulton GA-Rockdale GA-Cobb GA-DeKalb GA-Gwinnett GA-
516 PM EDT Fri Jul 21 2023
...Strong thunderstorms will impact portions of northeastern
Rockdale, central DeKalb, southeastern Cobb, south central Gwinnett
and central Fulton Counties through 545 PM EDT...
At 516 PM EDT, a line of strong thunderstorms was along a line
extending from near Austell to Little Five Points to near Snellville,
and moving east at 15 mph.
HAZARD...Winds 40 to 50 mph, frequent lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Atlanta, Decatur, City of South Fulton, Smyrna, Snellville,
Clarkston, Stone Mountain, Avondale Estates, Lithonia, Pine Lake,
Belvedere Park, North Decatur, North Druid Hills, Midtown, Grant
Park-Zoo Atlanta, Candler-Mcafee, Druid Hills, Tucker, Mountain Park
and Belmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3382 8433 3385 8401 3380 8396 3379 8398
3375 8392 3374 8392 3368 8418 3371 8450
3374 8456 3388 8463
TIME...MOT...LOC 2116Z 283DEG 21KT 3385 8461 3377 8436 3380 8406
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:23 PM EDT | Special Weather Statement | FFC | Johnson, Twiggs, Washington, Wilkinson | 37 min |
| Jul 20, 8:24 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson | 51 min |
| Jul 20, 8:56 PM EDT | Special Weather Statement | FFC | Emanuel, Johnson, Laurens, Treutlen | 49 min |
| Jul 20, 9:43 PM EDT | Special Weather Statement | FFC | Haralson | 32 min |
| Jul 20, 9:56 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 34 min |
| Jul 21, 2:58 AM EDT | Special Weather Statement | FFC | Dade, Walker | 32 min |
| Jul 21, 3:27 AM EDT | Special Weather Statement | FFC | Chattooga | 33 min |
| Jul 21, 3:28 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 36 more | 17 hr |
| Jul 21, 5:00 AM EDT | Special Weather Statement | FFC | Forsyth | 30 min |
| Jul 21, 6:08 AM EDT | Special Weather Statement | FFC | Bartow, Cherokee | 37 min |
| Jul 21, 3:30 PM EDT | Special Weather Statement | FFC | Dade, Walker | 30 min |
| Jul 21, 3:45 PM EDT | Special Weather Statement | FFC | Gordon | 30 min |
| Jul 21, 4:02 PM EDT | Special Weather Statement | FFC | Dade, Walker | 28 min |
| Jul 21, 4:17 PM EDT | Special Weather Statement | FFC | Gordon | 28 min |
| Jul 21, 4:23 PM EDT | Special Weather Statement | FFC | Gordon | 37 min |
| Jul 21, 4:31 PM EDT | Special Weather Statement | FFC | Chattooga | 29 min |
| Jul 21, 4:42 PM EDT | Special Weather Statement | FFC | Dade, Murray, Walker, Whitfield | 33 min |
| Jul 21, 4:50 PM EDT | Special Weather Statement | FFC | Fulton | 25 min |
| Jul 21, 4:58 PM EDT | Special Weather Statement | FFC | Gordon | 32 min |
| Jul 21, 5:12 PM EDT | Special Weather Statement | FFC | Gilmer | 33 min |
| Jul 21, 5:16 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 29 min |
| Jul 21, 5:25 PM EDT | Special Weather Statement | FFC | Murray | 35 min |
| Jul 21, 5:31 PM EDT | Special Weather Statement | FFC | Gordon | 14 min |
| Jul 21, 5:44 PM EDT | Special Weather Statement | FFC | Rockdale | 31 min |
| Jul 21, 5:45 PM EDT | Special Weather Statement | FFC | Polk | 30 min |
| Jul 21, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett, Newton, Rockdale, Walton | 35 min |
| Jul 21, 5:59 PM EDT | Special Weather Statement | FFC | Polk | 31 min |
| Jul 21, 6:02 PM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Douglas, Fulton, Gwinnett and 2 more | 5 hr |
| Jul 21, 6:06 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 24 min |
| Jul 21, 6:19 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 26 min |
| Jul 21, 6:21 PM EDT | Special Weather Statement | FFC | Morgan | 24 min |
| Jul 21, 6:26 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Jul 21, 6:29 PM EDT | Special Weather Statement | FFC | Polk | 31 min |
| Jul 21, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Newton, Walton | 31 min |
| Jul 21, 6:36 PM EDT | Special Weather Statement | FFC | Harris | 24 min |
| Jul 21, 6:45 PM EDT | Special Weather Statement | FFC | Banks | 30 min |
| Jul 21, 6:46 PM EDT | Special Weather Statement | FFC | Cobb, DeKalb, Fulton, Rockdale | 29 min |
| Jul 21, 6:53 PM EDT | Flash Flood Warning | FFC | Cobb, DeKalb, Fulton | 4 hr |
| Jul 21, 6:55 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam, Taliaferro | 35 min |
| Jul 21, 6:58 PM EDT | Special Weather Statement | FFC | Cobb | 32 min |
| Jul 21, 7:04 PM EDT | Special Weather Statement | FFC | Carroll, Haralson | 41 min |
| Jul 21, 7:05 PM EDT | Special Weather Statement | FFC | Harris | 25 min |
| Jul 21, 7:08 PM EDT | Special Weather Statement | FFC | Paulding | 37 min |
| Jul 21, 7:14 PM EDT | Special Weather Statement | FFC | DeKalb | 31 min |
| Jul 21, 7:21 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 39 min |
| Jul 21, 7:26 PM EDT | Special Weather Statement | FFC | Taliaferro, Warren | 34 min |
| Jul 21, 7:27 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 2 hr |
| Jul 21, 7:33 PM EDT | Special Weather Statement | FFC | Marion | 27 min |
| Jul 21, 7:33 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Polk | 27 min |
| Jul 21, 7:44 PM EDT | Special Weather Statement | FFC | Bartow | 31 min |
| Jul 21, 7:55 PM EDT | Special Weather Statement | FFC | Warren | 20 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.